# SDR SWAA083687

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 9,818 hours, 5,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED GIRT BAR HOOK PER MM.
